# SDR NWAA072146729

- Difficulty date: June 13, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- Aircraft time: 94,678 hours, 21,593 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE, MAIN DECK CARGO SMOKE DETECTOR NR 4 CARGO FIRE LIGHT AND MASTER FIRE WARNING CAME ON.  NO SMOKE OR FIRE WAS VISIBLE IN MAIN DECK.  FLIGHT CONTINUED ON TO ICN AND LANDING WAS UNEVENTFUL.  LIGHTS STAYED ON UNTIL 5,500 FT ON DESCENT FOR LANDING (ON STEADY FOR 20 MINUTES).  MAINTENANCE CLEANED BOTH 4A AND 4B SMOKE DETECTOR ELECTRICAL PLUGS AND SECURED LAMP HOLDER.  OPERATIONAL CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
